MathSciNet Relay Station
MathSciNet bibliographic data
MR143735 (26 #1287) 10.20 (10.06)
Kolberg, O. Congruences for the coefficients of the modular invariant $j(\tau )$. Math. Scand. 10 1962 173–181.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement